# SDR SWAA2023050927751

- Difficulty date: April 14, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL TO WEB ATTACH ANGLE BS767+2; 767+5; 767+9; 767+16; 767+19 RBL21 WL156.<[01] FOUND TO BE OUT OF LIMITS EXFOLIATED CORRODED WITH MORE THE 50 % OF MATERIAL LOST IWA B 737-700 SRM 53-60-15 REMOVED DAMAGE PART PER SRM 51-40-02;[02] SRM 53-60-15-1A-1 IS THE ALLOWABLE APPLICABILITY;[03] RECEIVED NEW ATTACH ANGLE LOCATED AND DRILLED  AT FCB BS767+2 TO -BS767+19 RBL21 WL 156 P/N 146A8125-53 LOT# 1522951-1 IAW SRM 51-40-05 AND DWG 146A0081 REV:A OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION 3 AND THE MEASUREMENT TABLE.;[05] INSTALLED ATTACH ANGLE AT BS 767+2 TO 767+19 RBL21 WL 156 IAW SRM 51-40-02 AND DWG 146A0081 REV:A JOB COMPLETED;[06] VERIFIED CORRECTIVE ACTION 5.;[07] VERIFIED MEASUREMENT TABLE.
